# SDR C2XA11TY063

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 28,775 hours, 21,443 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A10423
- Condition: Cracked
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS FERRIED FROM ATL TO TYS FOR A SPOILER FAIL MESSAGE AND CIRCUIT BREAKER POP.  MAINTENANCE REMOVED AND REPLACED THE LEFT SPEED BRAKE PROX SENSOR IAW EMB 145 AMM 27-63-04, OPS CHECK WAS GOOD AND A/C RELEASED BACK TO SERVICE.
